# SDR QXEA200500567

- Difficulty date: March 23, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - CORROSION FOUND ON NOSE LANDING GEAR OUTER CYLINDER.  REPAIRED IAW HORIZON AIR EA R-32-184 AND REO 670-32-21-0041.
